Alert archive / Oklahoma / Wind Advisories in 2005
Wind Advisory 11, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Oct 31, 2005, 4:22 AM CST for 37 counties in Oklahoma; 8 counties in Texas. It took effect at Oct 31, 2005, 6:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2005, 4:22 AM CST (10:22 UTC)
- In effect from
- Oct 31, 2005, 6:00 AM CST
- Expired
- Oct 31, 2005, 6:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Norman, OK
All 45 counties
Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Jefferson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, McClain County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Roger Mills County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 109 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 10.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 907 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOUN 311022 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 422 AM CST MON OCT 31 2005 ...WIND ADVISORY IN EFFECT... .A STRONG COLD FRONT WILL PROCEED THROUGH THE AREA TODAY WITH NORTHERLY WINDS OF 25 TO 30 MPH WITH GUSTS OVER 40 MPH ACCOMPANYING ITS PASSAGE AND CONTINUING FOR MUCH OF THE DAY. OKZ006>008-011>013-015>030-033>040-044-045-TXZ083>090-010000- /X.NEW.KOUN.WI.Y.0011.051031T1200Z-051101T0000Z/ ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-DEWEY-CUSTER-BLAINE- KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA- LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-HARMON-GREER-KIOWA- JACKSON-TILLMAN-COMANCHE-STEPHENS-GARVIN-COTTON-JEFFERSON- HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...CHEROKEE...MEDFORD...PONCA CITY... FAIRVIEW...ENID...PERRY...TALOGA...WEATHERFORD...CLINTON... WATONGA...KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE... BURNS FLAT...ANADARKO...YUKON...EL RENO...MUSTANG... OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE... SHAWNEE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON... DUNCAN...PAULS VALLEY...WALTERS...WAURIKA...QUANAH... CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY... KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY... HENRIETTA 422 AM CST MON OCT 31 2005 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS OVER 40 MPH WILL AFFECT THE AREA TODAY BEHIND A STRONG COLD FRONT. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ OKZ004-005-009-010-014-311800- /X.NEW.KOUN.WI.Y.0011.051031T1200Z-051031T1800Z/ HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS- INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD... CHEYENNE 422 AM CST MON OCT 31 2005 ...WIND ADVISORY IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. NORTHERLY WINDS OF 25 TO 30 MPH WITH GUSTS OVER 40 MPH WILL CONTINUE THROUGH MID OR LATE MORNING BEFORE DIMINISHING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JAMES
1 follow-up statement
000 WWUS74 KOUN 311822 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1222 PM CST MON OCT 31 2005 ...WIND ADVISORY IN EFFECT... .A STRONG COLD FRONT MOVED THROUGH OKLAHOMA AND WESTERN NORTH TEXAS EARLIER TODAY. STRONG NORTHERLY WINDS OF 20 TO 35 MPH WITH GUSTS OVER 40 MPH WILL PERSIST FOR MUCH OF THE DAY. OKZ004-005-009-010-014-311930- /X.EXP.KOUN.WI.Y.0011.000000T0000Z-051031T1800Z/ HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS- INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD... CHEYENNE 1222 PM CST MON OCT 31 2005 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ OKZ006>008-011>013-015>030-033>040-044-045-TXZ083>090-010000- /X.CON.KOUN.WI.Y.0011.000000T0000Z-051101T0000Z/ ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-DEWEY-CUSTER-BLAINE- KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA- LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-HARMON-GREER-KIOWA- JACKSON-TILLMAN-COMANCHE-STEPHENS-GARVIN-COTTON-JEFFERSON- HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...CHEROKEE...MEDFORD...PONCA CITY... FAIRVIEW...ENID...PERRY...TALOGA...WEATHERFORD...CLINTON... WATONGA...KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE... BURNS FLAT...ANADARKO...YUKON...EL RENO...MUSTANG... OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE... SHAWNEE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON... DUNCAN...PAULS VALLEY...WALTERS...WAURIKA...QUANAH... CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY... KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY... HENRIETTA 1222 PM CST MON OCT 31 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTHERLY WINDS OF 20 TO 35 MPH WITH GUSTS OVER 40 MPH WILL AFFECT THE AREA TODAY BEHIND A STRONG COLD FRONT. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Oct 31, 1:45 AM CST, 2 hours 37 minutes earlier.
Area forecast discussion, Oct 31, 1:45 AM CST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 145 AM CST MON OCT 31 2005 .DISCUSSION...MAIN WEATHER EVENT FOR THIS FORECAST PACKAGE IS IN THE SHORT TERM. THIS STORM SYSTEM HAS BEEN WELL ADVERTISED AND LITTLE CHANGE NEEDED TO THE GRIDS/FORECAST. MODELS CONTINUE TO AGREE ON TIMING OF MID LEVEL FORCING...AND ARE VERIFYING WELL WITH CONVECTIVE COMPLEX MOVING INTO NORTHWEST OKLAHOMA EARLY THIS MORNING. WENT WITH A BLEND OF THE GFS AND ETA FOR UPPER AIR AND SURFACE FEATURES...BUT LEANED MORE HEAVILY ON THE MORE CONSISTENT GFS AT UPPER LEVELS. A 05Z SURFACE ANALYSIS SHOWS A WARM FRONT ACROSS SOUTHWEST OKLAHOMA FROM HOLLIS TO DUNCAN TO MARIETTA. EXPECT THIS TO BE THE SOUTHERN EXTENT OF WIDESPREAD PRECIP...ALTHOUGH SCATTERED TO NUMEROUS THUNDERSTORMS MAY STILL FORM SOUTH OF THAT LINE INTO WESTERN NORTH TEXAS WHEN THE COLD FRONT SWEEPS THROUGH IN THE MORNING. RAIN TOTALS SHOULD INCREASE NORTH OF THE WARM FRONT...BUT ESPECIALLY ALONG A ZONE OF MID LEVEL FRONTOGENESIS NEAR THE OK/KS BORDER...WHICH MATCHES WELL WITH THE GFS SOLUTION. WINDY CONDITIONS ARE A GOOD BET EARLY MONDAY BEHIND THE FRONT AS STRONG COLD ADVECTION BRINGS 20 TO 30 KNOT WINDS AND HIGHER GUSTS TO THE SURFACE. CURRENTLY SEE NO SOLID ADVISORY CRITERIA BEING REACHED. ANY ADVISORY CRITERIA GUSTS SHOULD BE SHORT-LIVED...AND THE WINDS WILL CALM DRAMATICALLY BY LATE AFTERNOON. THE EVOLUTION OF THIS STORM STILL FAVORS A PROGRESSIVE SYSTEM THAT WILL PUSH EAST OF I-35 BY EARLY AFTERNOON AND OUT OF CENTRAL OKLAHOMA BY EARLY EVENING...LEAVING HALLOWEEN NIGHT A LITTLE DAMP AND CHILLY...BUT WITHOUT ANY PRECIPITATION FALLING. THE COOL DOWN WILL BE RATHER BRIEF...AS ZONAL FLOW CONTINUES TO PROMOTE A TROF IN THE LEE OF THE ROCKIES AND SOUTHERLY TO SOUTHWESTERLY WARM ADVECTION OVER THE PLAINS. TWEAKED TEMPERATURES UPWARD TO BE MORE IN LINE WITH GUIDANCE THROUGH THE REST OF THE WEEK. THURSDAY...ESPECIALLY...HAS POTENTIAL TO WARM UP TO NEAR 80 AT MANY LOCATIONS WITH A STRONGER WESTERLY WIND COMPONENT THROUGH THE MID LEVELS. OTHERWISE...EXPECT A DRY AND PLEASANT WEEK. THERE IS SOME SIGNAL FROM BOTH THE GFS AND ECMWF THAT THE NEXT PROGRESSIVE CYCLOGENESIS MAY TAKE PLACE EARLY NEXT WEEKEND BRINGING SLIGHTLY COOLER TEMPERATURES LATE SATURDAY AND SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 59 42 69 43 / 80 0 0 0 HOBART OK 60 40 72 44 / 40 0 0 0 WICHITA FALLS TX 64 42 73 44 / 70 0 0 0 GAGE OK 59 34 72 42 / 30 0 0 0 PONCA CITY OK 58 39 69 43 / 90 0 0 0 DURANT OK 69 45 71 43 / 100 10 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && BURKE
Hazardous weather outlook, Oct 30, 7:15 PM CST, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CST SUN OCT 30 2005
OKZ004>048-050>052-TXZ083>090-311300-
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS EVENING AND OVERNIGHT...
THUNDERSTORM OUTLOOK...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE MAINLY OVERNIGHT
ACROSS WESTERN AND CENTRAL OKLAHOMA AND WESTERN NORTH
TEXAS.
DISCUSSION...
AN UPPER LEVEL STORM SYSTEM WILL MOVE OUT OF THE CENTRAL ROCKIES
INTO THE SOUTHERN PLAINS OVERNIGHT ALONG WITH AN ASSOCIATED SURFACE
COLD FRONT. AS THE COLD FRONT MOVES THROUGH THE NORTHWEST HALF OF
OKLAHOMA TONIGHT... THUNDERSTORMS ARE EXPECTED TO DEVELOP NORTH OF
THE FRONT. STRONG NORTHERLY WINDS WILL ACCOMPANY THE FRONTAL
PASSAGE...WITH SCATTERED STORMS AIDING IN PRODUCING WIND GUSTS UP TO
50 MPH. IN ADDITION...INSTABILITY WILL BE SUFFICIENT FOR SMALL HAIL
WITH THE STRONGER STORMS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST MONDAY OCT 31.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.
OTHER HAZARDOUS WEATHER...
NORTHERLY WINDS OF 30 TO 45 MPH WITH HIGHER GUSTS WILL ACCOMPANY THE
FRONTAL PASSAGE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY...MAINLY SOUTH
OF A LINE FROM KNOX CITY... TO WICHITA FALLS...TO ARDMORE...AND
ATOKA. THE ABOVE MENTIONED COLD FRONT WILL MOVE QUICKLY THROUGH
THE RISK AREA BY MID AFTERNOON...WITH A SQUALL LINE POSSIBLY FORMING
NEAR THE FRONT. MARGINALLY SEVERE WIND AND SEVERE HAIL MAY ACCOMPANY
SOME OF THESE STORMS. SEVERE CHANCES SHOULD END BY MID AFTERNOON...
AS THE FRONT MOVES RAPIDLY SOUTHEASTWARD OUT OF THE AREA.
OTHER HAZARDOUS WEATHER...
STRONG NORTH WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS WILL CONTINUE
ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS ON MONDAY BEFORE
DECREASING MONDAY EVENING.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
MONDAY.
SIXIn the hours before
Special weather statement, Oct 31, 2:54 AM CST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 254 AM CST MON OCT 31 2005 OKZ007-008-012-013-311000- GRANT OK-KAY OK-NOBLE OK-GARFIELD OK- 254 AM CST MON OCT 31 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD...GRANT...KAY AND NOBLE COUNTIES. NUMEROUS THUNDERSTORMS WERE MOVING THROUGH THE REGION...PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING...LOCALLY HEAVY RAIN...AND SMALL HAIL AROUND A HALF INCH IN DIAMETER. A SEPARATE LINE OF THUNDERSTORMS WAS ALSO APPROACHING FROM NORTHWESTERN OKLAHOMA ALONG A COLD FRONT. THIS LINE OF STORMS AND THE COLD FRONT WILL MOVE INTO NORTH CENTRAL OKLAHOMA BETWEEN 330 AND 430 AM CST...BRINGING A SHARP INCREASE IN WINDS UP TO 45 MPH WHICH MAY LAST FOR ONE OR TWO HOURS EARLY THIS MORNING. BURKE
Special weather statement, Oct 31, 3:35 AM CST, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 335 AM CST MON OCT 31 2005 OKZ017-018-023-024-311030- KINGFISHER OK-BLAINE OK-CANADIAN OK-CADDO OK- 335 AM CST MON OCT 31 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CADDO...CANADIAN AND KINGFISHER COUNTIES. A BROKEN LINE OF THUNDERSTORMS AND A COLD FRONT WERE APPROACHING FROM THE WEST. WINDS OF 30 TO 40 MPH WITH A FEW GUSTS TO 50 MPH WILL ARRIVE NEAR OR JUST AHEAD OF THE THUNDERSTORMS AND CONTINUE WELL AFTER THE STORMS HAVE PASSED. BRIEF HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING...AND SMALL HAIL WILL ALSO AFFECT THE REGION THROUGH 5 AM CST. BURKE
Special weather statement, Oct 31, 3:45 AM CST, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 345 AM CST MON OCT 31 2005 OKZ023-035>038-TXZ083>085-087-311045- CADDO OK-KIOWA OK-COMANCHE OK-JACKSON OK-TILLMAN OK-HARDEMAN TX- WILBARGER TX-FOARD TX-KNOX TX- 345 AM CST MON OCT 31 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...COMANCHE...FOARD... HARDEMAN...JACKSON...KIOWA...KNOX...TILLMAN AND WILBARGER COUNTIES. A BROKEN LINE OF THUNDERSTORMS AND A COLD FRONT WERE APPROACHING FROM THE NORTHWEST. WINDS OF 20 TO 30 MPH WITH A FEW GUSTS TO 40 MPH WILL ARRIVE WITH THE THUNDERSTORMS AND CONTINUE WELL AFTER THE STORMS HAVE PASSED. BRIEF HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING...AND SMALL HAIL WILL ALSO AFFECT SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS THROUGH 5 AM CST. BURKE
Special weather statement, Oct 31, 3:53 AM CST, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 353 AM CST MON OCT 31 2005 OKZ004-005-009>011-014-021-033-034-311045- WOODS OK-HARPER OK-WOODWARD OK-ELLIS OK-MAJOR OK-ROGER MILLS OK- BECKHAM OK-GREER OK-HARMON OK- 353 AM CST MON OCT 31 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...ELLIS...GREER... HARMON...HARPER...MAJOR...ROGER MILLS...WOODS AND WOODWARD COUNTIES. VERY STRONG WINDS SUSTAINED AT 35 TO 45 MPH WITH GUSTS AROUND 50 MPH WILL CONTINUE THROUGH AT LEAST 6 AM CST...AND PERHAPS LONGER IN SOUTHWEST OKLAHOMA...AS A STRONG HIGH PRESSURE SYSTEM MOVES IN BEHIND A COLD FRONT. MEANWHILE...THUNDERSTORMS HAVE ENDED OVER FAR WESTERN OKLAHOMA. A FEW RAIN SHOWERS ARE STILL POSSIBLE THIS MORNING...MAINLY NORTH OF A FAIRVIEW TO ARNETT LINE. BURKE
Special weather statement, Oct 31, 3:55 AM CST, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 355 AM CST MON OCT 31 2005 OKZ015-016-022-311100- DEWEY OK-CUSTER OK-WASHITA OK- 355 AM CST MON OCT 31 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CUSTER...DEWEY AND WASHITA COUNTIES. THUNDERSTORMS FROM OAKWOOD TO CLINTON AND CORDELL WILL MOVE QUICKLY EAST INTO CENTRAL OKLAHOMA. VERY STRONG WINDS WILL REMAIN IN PLACE BEHIND THESE THUNDERSTORMS THROUGH AT LEAST 6 AM CST...AS A STRONG HIGH PRESSURE SYSTEM MOVES IN BEHIND A COLD FRONT. NORTH WINDS OF 35 TO 45 MPH WITH GUSTS AROUND 50 MPH WILL CAUSE PROBLEMS FOR TRAVELERS ALONG EAST TO WEST ORIENTED ROADS SUCH AS INTERSTATE 40. BURKE
Special weather statement, Oct 31, 4:06 AM CST, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 406 AM CST MON OCT 31 2005 OKZ006>008-012-013-019-020-311100- ALFALFA OK-GRANT OK-KAY OK-NOBLE OK-GARFIELD OK-PAYNE OK-LOGAN OK- 406 AM CST MON OCT 31 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA...GARFIELD... GRANT...KAY...LOGAN...NOBLE AND PAYNE COUNTIES. NUMEROUS THUNDERSTORMS WERE MOVING THROUGH THE REGION...PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING...LOCALLY HEAVY RAIN...AND SMALL HAIL AROUND A HALF INCH IN DIAMETER. NONE OF THESE STORMS WERE SEVERE. WINDS WERE INCREASING FROM THE NORTHWEST...HOWEVER...BEHIND A COLD FRONT WHICH WAS APPROACHING INTERSTATE 35 FROM GUTHRIE TO BLACKWELL. SUSTAINED WINDS OF 30 TO 40 MPH WITH A FEW GUSTS TO 50 MPH WILL BE COMMON FOR A FEW HOURS THIS MORNING...EVEN AFTER THE THUNDERSTORMS HAVE ENDED. BURKE
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 12:32 AM CST | Severe Thunderstorm Warning | OUN | Harper | 58 min |
| Oct 31, 1:17 AM CST | Severe Thunderstorm Warning | OUN | Woodward | 43 min |
| Oct 31, 1:32 AM CST | Severe Thunderstorm Warning | OUN | Woods | 58 min |
| Oct 31, 1:48 AM CST | Severe Thunderstorm Warning | OUN | Harper | 42 min |
| Oct 31, 1:56 AM CST | Severe Thunderstorm Warning | OUN | Woodward | 49 min |
| Oct 31, 2:21 AM CST | Severe Thunderstorm Warning | OUN | Kay | 54 min |
Nearby
Wind Advisories in Oklahoma, 2005Wind Advisories in Texas, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.